# SDR IXXA20150115024

- Difficulty date: January 30, 2014
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Channel
- Part number: 313T1380243
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INBD SUPPORT CHANNEL IS GOUGED.  LOCATED INTERIOR OF 437BR NEAR STATION 280.  R & R CHANNEL ON NR 1 PYLON IAW SRM 51-40-02.
